• All new members please introduce your self here and welcome to the board:
    http://www.professionalmuscle.com/forums/showthread.php?t=259
Buy Needles And Syringes With No Prescription
M4B Store Banner
ddd
Riptropin Store banner
Generation X Bodybuilding Forum
Buy Needles And Syringes With No Prescription
Buy Needles And Syringes With No Prescription
Mysupps Store Banner
IP Gear Store Banner
Anabolic Hormones Store Banner
Ganabol Store Banner
Spend $100 and get bonus needles free at sterile syringes
Professional Muscle Store open now
LandmarkChem Email Banner
Medtech Store Banner
Bruce Labs Store banner
qtropin
Professional Muscle Store open now
over 5000 supplements on sale at professional muscle store
Buy Needles And Syringes With No Prescription
ESPECIL-2
Buy Needles And Syringes With No Prescription
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store

Bang gyno flare up help

TNT

New member
Registered
Joined
Apr 11, 2010
Messages
155
I started a cycle of 125mg of Sust 250 per week and 400mg of Tren E per week. After 4 weeks all of a sudden I got hit BAD with gyno on both sides, the left side being the worst. They are about the size of quarters and you can see them. They are puffy, hurt, lumpy and hardish. I was taking 0.5mg of Arimadex EOD seemed to help with the pain. I just got Liquifem today and started today with about 0.625mg. Was going to steadily increase it till I hit 2.5mg. I WANT this gone!!!!

Will the Liquifem help get rid of most of it?
 

PsyT

Banned
Joined
Aug 30, 2009
Messages
1,207
what is the drug in liquifem? Im assuming youre talking about some liquid RC?

Get some dostinex or prami to combat prolactin.

Also, drop your dosages of both the test and tren.
 

TNT

New member
Registered
Joined
Apr 11, 2010
Messages
155
Liquid Femera-Letrozole. I did some research and found guys taking it to greatly reduce and reverse gyno. I got some today and it is from [email protected]%$*. Its 2.5mg per 1ml.
 

SOCOM

Active member
Kilo Klub Member
Registered
Joined
Jun 22, 2009
Messages
1,105
You got PM bro.
 

Hyper_Cell

New member
Registered
Joined
May 21, 2010
Messages
94
Liquid Femera-Letrozole. I did some research and found guys taking it to greatly reduce and reverse gyno. I got some today and it is from [email protected]%$*. Its 2.5mg per 1ml.
HaHa you wish, letro did nothing for me at 2.5mg per day for a few weeks. You may well be stuck with it now
 

BigSwole

New member
Registered
Joined
Feb 25, 2010
Messages
397
Liquid Femera-Letrozole. I did some research and found guys taking it to greatly reduce and reverse gyno. I got some today and it is from [email protected]%$*. Its 2.5mg per 1ml.


If it was caused by prolactin since you're taking tren you will need prami/dostinex as PsyT said.
 

TNT

New member
Registered
Joined
Apr 11, 2010
Messages
155
Been on the Letro (liquifem from A#$-G#$s) 1 1/2 weeks and is doing nothing for my gyno. It seems it is getting worse. Still sore and puffy. On left side it is the size of a silver dollar and the right side the size of a quarter. Shhhhhiiiiiitttt! I want this to start going away or reduce. Dont know what to do or take or what legit source/sponser to get it from.

I stopped the Tren and the sust. I DO have Arimadex on hand to, but Im not taking it because of the letro.

Need help please!!!!!!
 
Last edited:

hawkmoon

Featured Member / Kilo Klub
Featured Member
Kilo Klub Member
Registered
Joined
Sep 6, 2008
Messages
1,891
Its the Tren.

Prami combined with Tamox works for me but it takes a while. Mine took a month after the cycle ended to dissapear. Frack Tren...
 

pesty4077

Moderator/ Featured Member / Kilo Klub
Staff member
Moderator
Featured Member
Kilo Klub Member
Registered
Joined
Mar 18, 2008
Messages
9,071
I started a cycle of 125mg of Sust 250 per week and 400mg of Tren E per week. After 4 weeks all of a sudden I got hit BAD with gyno on both sides, the left side being the worst. They are about the size of quarters and you can see them. They are puffy, hurt, lumpy and hardish. I was taking 0.5mg of Arimadex EOD seemed to help with the pain. I just got Liquifem today and started today with about 0.625mg. Was going to steadily increase it till I hit 2.5mg. I WANT this gone!!!!

Will the Liquifem help get rid of most of it?

That cycle is not good, IMO. You should have taken 500mg of test and 200mg of Tren. Letro is very effective, but takes two weeks to kick in. At that cycle .625mg ED is enough, if it is real.
 

TNT

New member
Registered
Joined
Apr 11, 2010
Messages
155
Ive been doing 2.5 ED but have not seen any changes. It is stillllll sore and puffy. Maybe Im being to impatient but, not sure if it is working. I have the liquifem (letro-Femera) from [email protected]@$S. Is that stuff legit? Who has had experience with it?
 

packing_it_on

New member
Registered
Joined
May 20, 2010
Messages
363
Been on the Letro (liquifem from A#$-G#$s) 1 1/2 weeks and is doing nothing for my gyno. It seems it is getting worse. Still sore and puffy. On left side it is the size of a silver dollar and the right side the size of a quarter. Shhhhhiiiiiitttt! I want this to start going away or reduce. Dont know what to do or take or what legit source/sponser to get it from.

I stopped the Tren and the sust. I DO have Arimadex on hand to, but Im not taking it because of the letro.

Need help please!!!!!!
Dude, listen to what people are telling you!

You obviously did no research before taking tren, but I guess it doesn't matter now.

Get some pramipexole, cabergoline, or bromociptin from one of the board sponsors. As PsyT said, it's more than likely prolactin induced.


-Pack
 
Last edited:

Ashop

FOUNDING Member / Verified Sponsor
Registered
Sponsors
Joined
Jul 21, 2002
Messages
11,743
I started a cycle of 125mg of Sust 250 per week and 400mg of Tren E per week. After 4 weeks all of a sudden I got hit BAD with gyno on both sides, the left side being the worst. They are about the size of quarters and you can see them. They are puffy, hurt, lumpy and hardish. I was taking 0.5mg of Arimadex EOD seemed to help with the pain. I just got Liquifem today and started today with about 0.625mg. Was going to steadily increase it till I hit 2.5mg. I WANT this gone!!!!

Will the Liquifem help get rid of most of it?
This is a good reason to always run something as a preventative. Some people will suggest to use 'only if you needed' but often times thats too late. A small dosage of the AI's go along way..you dont need much and you will prevent those nasty sides from ever appearing.
 

BigSwole

New member
Registered
Joined
Feb 25, 2010
Messages
397
Dude, listen to what people are telling you!

You obviously did no research before taking tren, but I guess it doesn't matter now.

Get some pramipexole, cabergoline, or bromociptin from one of the board sponsors. As PsyT said, it's more than likely prolactin induced.


-Pack
seriously...get some prami/caber to deal with the increased prolactin caused by the Tren...
 

MR. BMJ

Kilo Klub Member / Verified Customer
Kilo Klub Member
Registered
Verified Customer
Joined
Nov 15, 2006
Messages
3,432
This is a good reason to always run something as a preventative. Some people will suggest to use 'only if you needed' but often times thats too late. A small dosage of the AI's go along way..you dont need much and you will prevent those nasty sides from ever appearing.
x2

I agree with Alin.


BMJ
 

TNT

New member
Registered
Joined
Apr 11, 2010
Messages
155
I ordered prami. I hope this helps.

Should I keep going with the letro and take the prami also? OR should I stop the letro and just do the prami?
 

Forum statistics

Total page views
502,770,483
Threads
123,538
Messages
2,355,927
Members
155,158
Latest member
Jerryclench
Top